# SDR AC2A2021082313901

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 8,914 hours, 16,542 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 184863
- Part serial: 5317
- Condition: Faulted
- Location: Roll
- Part time: 6,541 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 R AP FAIL CAS LIGHT ILLUMINATED DURING CHECK.   REPLACED NO 1 ROLL ACTUATOR AND PERFORMED FUNCTIONAL CHECK.
